`a`
Advances in Mathematics of Communications (AMC)
 

ISSN 1930-5346(print)
ISSN 1930-5338(online)

Current volume

Go

Journal archive

Go


Advanced Search

Advances in Mathematics of Communications (AMC) publishes original research papers of the highest quality in all areas of mathematics and computer science which are relevant to applications in communications technology. For this reason, submissions from many areas of mathematics are invited, provided these show a high level of originality, new techniques, an innovative approach, novel methodologies, or otherwise a high level of depth and sophistication. Any work that does not conform to these standards will be rejected.

Areas covered include coding theory, cryptology, combinatorics, finite geometry, algebra and number theory, but are not restricted to these. This journal also aims to cover the algorithmic and computational aspects of these disciplines. Hence, all mathematics and computer science contributions of appropriate depth and relevance to the above mentioned applications in communications technology are welcome.

More detailed indication of the journal's scope is given by the subject interests of the members of the board of editors.

All papers will undergo a thorough peer reviewing process unless the subject matter of the paper does not fit the journal; in this case, the author will be informed promptly. Every effort will be made to secure a decision in three months and to publish accepted papers within six months.

AMC publishes four issues in 2017 in February, May, August and November and is a joint publication of the American Institute of Mathematical Sciences and Shandong University.

Archived in Portico and CLOCKSS

TOP 10 Most Read Articles in AMC, February 2017

1

Zero correlation zone sequence set with inter-group orthogonal and inter-subgroup complementary properties
Volume 9, Number 1,  Pages: 9 - 21,  2015

Zhenyu Zhang, Lijia Ge, Fanxin Zeng and Guixin Xuan

 Abstract       References       Full Text      Related Articles

2

Bent functions on a Galois ring and systematic authentication codes
Volume 6, Number 2,  Pages: 249 - 258,  2012

Claude Carlet, Juan Carlos Ku-Cauich and Horacio Tapia-Recillas

 Abstract       References       Full Text      Related Articles

3

Generalized AG convolutional codes
Volume 3, Number 4,  Pages: 317 - 328,  2009

José Ignacio Iglesias Curto

 Abstract       Full Text      Related Articles

4

On weighted minihypers in finite projective spaces of square order
Volume 9, Number 3,  Pages: 291 - 309,  2015

Linda Beukemann, Klaus Metsch and Leo Storme

 Abstract       References       Full Text      Related Articles

5

Weight distributions of a class of cyclic codes from $\Bbb F_l$-conjugates
Volume 9, Number 3,  Pages: 341 - 352,  2015

Chengju Li, Qin Yue and Ziling Heng

 Abstract       References       Full Text      Related Articles

6

High-rate space-time block codes from twisted Laurent series rings
Volume 9, Number 3,  Pages: 255 - 275,  2015

Hassan Khodaiemehr and Dariush Kiani

 Abstract       References       Full Text      Related Articles

7

Ideal forms of Coppersmith's theorem and Guruswami-Sudan list decoding
Volume 9, Number 3,  Pages: 311 - 339,  2015

Henry Cohn and Nadia Heninger

 Abstract       References       Full Text      Related Articles

8

The weight distributions of some irreducible cyclic codes of length $p^n$ and $2p^n$
Volume 9, Number 3,  Pages: 277 - 289,  2015

Pankaj Kumar, Monika Sangwan and Suresh Kumar Arora

 Abstract       References       Full Text      Related Articles

9

Gilbert-Varshamov type bounds for linear codes over finite chain rings
Volume 1, Number 1,  Pages: 99 - 109,  2007

Ferruh Özbudak and Patrick Solé

 Abstract       Full Text      Related Articles

10

Gold and Kasami-Welch functions, quadratic forms, and bent functions
Volume 1, Number 2,  Pages: 243 - 250,  2007

Jyrki Lahtonen, Gary McGuire and Harold N. Ward

 Abstract       Full Text      Related Articles

Go to top